| Model Number |
LUCAS 2 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify the reported issue.Stryker replaced the control pcb to resolve the reported issue.After completing other repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for service.
Event or Problem Description
A customer contacted stryker to report that their device was alarmed and paused.In this state the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.There was no patient use associated with this event.